# SDR AALA20170203006

- Difficulty date: February 2, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 16,802 hours, 1,940 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING POST FLIGHT WALK AROUND THE NR 9 MAIN TIRE WAS FOUND TO HAVE TREAD SEPARATION WHICH CAUSED DAMAGE TO THE LEFT WING FIXED TRAILING EDGE PANEL, NR 6 SPOILER PANEL, LEFT INBOARD MAIN FLAP AND LEFT INBOARD AFT FLAP. REMOVED AND REPLACED NR 9 MAIN WHEEL ASSEMBLY IAW AMM 32-45-01.
